MathSciNet Relay Station
MathSciNet bibliographic data
MR1816931 60H10
Watanabe, S. The stochastic flow and the noise associated to Tanaka's stochastic differential equation. Ukraïn. Mat. Zh. 52 (2000), no. 9, 1176--1193; reprinted in Ukrainian Math. J. 52 (2000), no. 9, 1346–1365 (2001)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement